×

zbMATH — the first resource for mathematics

Théorie Noetherienne des anneaux, des demi-groupes et des modules dans le cas non commutatif. II. (French) Zbl 0080.02805

Keywords:
Lattices; Rings; Fields
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Krull, W.: Zur Theorie der zweiseitigen Ideale in nichtkommutativen Bereichen. Math. Z.28, 481-503 (1927). · JFM 54.0155.02 · doi:10.1007/BF01181179
[2] Lesieur, L.: Sur les demi-groupes réticulés satisfaisant à une condition de chaîne. Bull. Soc. Math. France83, 161-193 (1955). · Zbl 0064.26102
[3] Lesieur, L., etR. Croisot: Théorie noethérienne des anneaux, des demi-groupes et des modules dans le cas non commutatif, I. Colloque d’Algèbre Supérieure. Bruxelles, décembre 1956.
[4] Lesieur, L., etR. Croisot: Théorie noethérienne des anneaux, des demi-groupes et des modules dans le cas non commutatif, III. Mém. Acad. roy. Belgique.
[5] MacCoy, N. H.: Prime ideals in general rings. Amer. J. Math.71, 823 bis 833 (1948).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.